MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL +9MM SPACER SZ3/4; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

TORNIER INC PERFORM HUMERAL +9MM SPACER SZ3/4; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Catalog Number DWX934
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
It was reported that after a fall the patient experienced disassociation.The poly insert was removed in this case.
 
Additional Manufacturer Narrative
Correction: d9 product available to stryker.The reported event was confirmed.The devices were returned for evaluation and the condition of the returned devices aligned with the event as noted in this complaint.A visual inspection revealed the returned spacer to have considerable damage.There are scuffs around nearly 25% of the outer rim of the device over the laser etch portion.Significant gouges appear on the underside in three spots on the circumference of the device that are equal in size.Superficial scratches appear on the morse taper.At the underside of the morse taper there is heavy discoloration.There is also a small region of damage to the lock ring groove on the lateral portion of the complaint spacer: a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.After extensive review and functional testing of the returned devices, failure cannot be conclusively determined.It is possible that the reported patient fall caused the insert to dislodge and damaged the spacer lock ring groove in the process.Subsequent dissociations of the insert from this same spacer could potentially be explained by the aforementioned spacer damage.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
PERFORM HUMERAL +9MM SPACER SZ3/4
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22877885
Report Number0001649390-2025-00584
Device Sequence Number5688200
Product Code PAO
UDI-Device Identifier00846832085538
UDI-Public(01)00846832085538(11)230626(17)280626(21)5101AZ012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWX934
Device Lot Number5101AZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown